# SDR MAL2008F00004

- Difficulty date: June 4, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N449XJ
- Make and model: Saab 340B
- Aircraft serial: 340B449
- Aircraft time: 21,895 hours, 23,888 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Punctured
- Location: Lt Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNCTURE IN UPPER SKIN OF LT FLAP BELOW EXHAUST SHROUD 454AT.  DID WET LAYUP COMPOSITE REPAIR ON LT FLAP BELOW EXHAUST SHROUD 454AT IAW EO S51031.  (S)
